# SDR SWIA201743508

- Difficulty date: June 26, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 22,747 hours, 13,416 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AT BS 280 CORRODED.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM.
